Über das funktionentheoretische Zentrumproblem

Ottmar Götz

Mathematische Annalen (1967)

  • Volume: 172, page 211-216
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Götz, Ottmar. "Über das funktionentheoretische Zentrumproblem." Mathematische Annalen 172 (1967): 211-216. <http://eudml.org/doc/161585>.

author = {Götz, Ottmar},
journal = {Mathematische Annalen},
keywords = {functional analysis},
pages = {211-216},
title = {Über das funktionentheoretische Zentrumproblem},
url = {http://eudml.org/doc/161585},
volume = {172},
year = {1967},

AU - Götz, Ottmar
TI - Über das funktionentheoretische Zentrumproblem
JO - Mathematische Annalen
PY - 1967
VL - 172
SP - 211
EP - 216
KW - functional analysis
UR - http://eudml.org/doc/161585
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.